# SDR TAOA079609

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061474175
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 EMERGENCY ESCAPE SLIDE AIR PRESSURE LOW.  REPLACED L-1 SLIDE.  (M)
